RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 231, Pages 215–230 (Mi tm516)  

This article is cited in 2 scientific papers (total in 2 papers)

The Conjugacy Problem for Certain Branch Groups

R. I. Grigorchuk, J. S. Wilson


Abstract: Дано решение проблемы сопряженности для широкого класса групп ветвящегося типа при достаточно слабых предположениях на функцию длины. Приведены примеры, демонстрирующие область приложений полученных результатов.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 231, 204–219

Bibliographic databases:

Document Type: Article
UDC: 512.54
Received in February 2000
Language: English

Citation: R. I. Grigorchuk, J. S. Wilson, “The Conjugacy Problem for Certain Branch Groups”, Dynamical systems, automata, and infinite groups, Collected papers, Tr. Mat. Inst. Steklova, 231, Nauka, MAIK «Nauka/Inteperiodika», M., 2000, 215–230; Proc. Steklov Inst. Math., 231 (2000), 204–219

Citation in format AMSBIB
\Bibitem{GriWil00}
\by R.~I.~Grigorchuk, J.~S.~Wilson
\paper The Conjugacy Problem for Certain Branch Groups
\inbook Dynamical systems, automata, and infinite groups
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 231
\pages 215--230
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1841756}
\zmath{https://zbmath.org/?q=an:1001.20031}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 231
\pages 204--219


Linking options:
  • http://mi.mathnet.ru/eng/tm516
  • http://mi.mathnet.ru/eng/tm/v231/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Pervova, “The Congruence Property of AT-Groups”, Algebra and Logic, 41:5 (2002), 306–313  mathnet  crossref  mathscinet  zmath
    2. Grigorchuk R.I., Zuk A., “The Ihara zeta function of infinite graphs, the KNS spectral measure and integrable maps”, Random Walks and Geometry, 2004, 141–180  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:290
    Full text:89
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019